# SDR UIEA200300005

- Difficulty date: January 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIA, FOUND BS 1241 L/S KICK FITTING AT BOLT HOLE NR 11 CRACKED IN WING SKIN ONLY.  REAMED HOLE TO 1.169 INCH.  NO CRACK INDICATION.  FINAL REAMED HOLE TO 1.284 INCH IN WING SKIN AND CHORD.  REAMED STRINGER SPLICE FITTING TO 1.126 INCH.  FABRICATED INDIVIDUAL BUSHINGS FOR WING SKIN, RIB CHORD AND STRINGER FITTING.  FABRICATED FILLER BLOCK TO TRAP WING SKIN BUSHING.  INSTALLED BUSHINGS AND FILLER BLOCK IAW SB 747-57A2314 REV 1.  REPETITIVE INSPECTION REQUIRED AT 8000 CYCLES OR 25000 HOURS WHICH EVER OCCURS FIRST.  (M)
